# SDR CA101130008

- Difficulty date: November 29, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 48,526 hours
- Engine: Pwc PW610FA
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Part time: 802 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, THE CREW OBSERVED A SPARK/FLASH OF LIGHT THEN THE F/O`S FRONT WINDSCREEN SHATTERED.  CREW OPTED TO DIVERT TO YLW AS IT WAS CLOSER AND THEY DECLARED AN EMERGENCY.  FLIGHT LANDED SAFELY.  PASSENGERS WERE SENT TO YKA VIA GROUND TRANSPORT.  CREW WAS TAKEN OFF DUTY.  NO ADVERSE PASSENGER REACTION REPORTED.  TIME OF EVENT Z: 03:10 TIME OF EVENT L: 19:10 DATE OF EVENT L: 11/28/2010 EFFECTS: DIVERT REF: DEFECT-953311.  RT WINDSHIELD REPLACED IAW MM 56-10-11 WO NR 263716 COMPLETED.
